Alert archive / New Mexico / Red Flag Warnings in 2014

Red Flag Warning 4, NWS Albuquerque, NM

January 30, 20147 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Jan 30, 2014, 6:00 AM MST for 7 counties in New Mexico. It took effect at Jan 30, 2014, 12:00 PM MST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 30, 2014, 6:00 AM MST (13:00 UTC)
In effect from
Jan 30, 2014, 12:00 PM MST
Expired
Jan 30, 2014, 3:03 PM MST
In force
3 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Harding County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 111 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 1.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2359 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
300 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

337 
WWUS85 KABQ 301300
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MST THU JAN 30 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MST TODAY FOR THE
LOWER/MIDDLE RIO GRANDE VALLEY...EAST CENTRAL PLAINS AND
HARDING/EASTERN SAN MIGUEL COUNTIES DUE TO STRONG WINDS AND LOW
RELATIVE HUMIDITY...

.A STRONG JET STREAM AND SUFFICIENT VERTICAL MIXING WILL CREATE 
STRONG TO VERY STRONG WEST WIND FLOWS OVER MUCH OF NORTH AND
CENTRAL NEW MEXICO TODAY. RELATIVE HUMIDITY READINGS SHOULD FALL
INTO THE TEENS ACROSS THE LOWER/MIDDLE RIO GRANDE VALLEY AS WELL
AS ACROSS PORTIONS OF THE EASTERN PLAINS DURING THE AFTERNOON.
TEMPERATURES WILL ALSO BE UNUSUALLY WARM WITH NEAR RECORD HIGH
TEMPERATURES ACROSS EAST CENTRAL AND SOUTHEAST NEW MEXICO. MIXING
HEIGHT VALUES WILL ALSO BE HIGHER THAN SEASONAL NORMS...ALTHOUGH
HAINES VALUES SHOULD RANGE MOSTLY BETWEEN 3 TO 4 IN THE WARNING
AREA.

NMZ104-106-108-310100-
/O.UPG.KABQ.FW.A.0004.140130T1900Z-140131T0100Z/
/O.NEW.KABQ.FW.W.0004.140130T1900Z-140131T0100Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
600 AM MST THU JAN 30 2014

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...LOWER AND MIDDLE RIO GRANDE VALLEY AS WELL 
  AS THE EAST CENTRAL PLAINS THIS AFTERNOON. 

* 20 FOOT WINDS...WEST TO SOUTHWEST 25 TO 40 MPH WITH GUSTS
  BETWEEN 40 AND 60 MPH ACROSS THE NORTHEAST PLAINS AND EASTERN
  KIOWA AND RITA BLANCA GRASSLANDS AS WELL AS THE EAST CENTRAL
  PLAINS AND WESTERN KIOWA GRASSLANDS. WEST TO SOUTHWEST 20 TO 30
  MPH WITH GUSTS BETWEEN 30 AND 45 MPH ACROSS THE RIO GRANDE
  VALLEY. 

* RELATIVE HUMIDITY...MINIMUM VALUES BETWEEN 10 TO 15 PCT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

43
1 follow-up statement
663 
WWUS85 KABQ 302203
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
303 PM MST THU JAN 30 2014

NMZ104-106-108-302315-
/O.CAN.KABQ.FW.W.0004.000000T0000Z-140131T0100Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
303 PM MST THU JAN 30 2014

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE RED
FLAG WARNING. 

STRONG WINDS WILL CONTINUE ACROSS THE AREA THIS AFTERNOON...
RANGING FROM 20 TO 30 MPH WITH GUSTS NEAR 40 TO 45 MPH. HOWEVER...
DEWPOINTS ACROSS THE AREA HAVE ALSO INCREASED. THUS...HUMIDITIES
ARE EXPECTED TO STAY ABOVE 15 PERCENT. THEREFORE...THE RED FLAG
WARNING HAS BEEN CANCELLED DUE TO THE HIGHER HUMIDITIES.

$$

34

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jan 30, 5:03 AM MST, 57 minutes earlier.

Area forecast discussion, Jan 30, 5:03 AM MST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
503 AM MST THU JAN 30 2014

.AVIATION...
12Z TAF CYCLE
STRONG TO VERY STRONG WINDS STILL LIKELY TO BE THE MAIN AVIATION
HAZARDS THROUGH 12 FRI. MID AND HIGH CLOUDS WILL CONTINUE TO STREAM
INTO AND ACROSS N AND CENTRAL NM FROM THE W TODAY AS HIGHER LVL
PACIFIC MOISTURE CONTINUES TO FILTER IN. WLY MID LEVEL WINDS WILL
REMAIN FAIRLY STRONG ALOFT NEXT 24 HRS...THROUGH COMING DOWN A BIT
ALOFT AFTER ABOUT 15Z OR 18Z N NM BUT NOT SO S. STRONG MT WAVES
RESULTING IN GUSTY AND ERRATIC WINDS ARE LIKELY IN THE LEE OF THE
SANGRE DE CRISTOS AND SANDIA/MANZANOS FROM KRTN TO KLVS AND
KCQC...PRIMARILY BEFORE 18Z. GUSTS MAY REACH 50 TO NEARLY 65 KTS
AT TIMES VICINITY AND A LITTLE WAYS EAST OF THE CENTRAL MT CHAIN.
WINDS ALOFT TO INCREASE SOMEWHAT AGAIN TONIGHT MOST AREAS.
LOWERING CIGS ALONG WITH AREAS OF LIGHT TO MODERATE SNOW WILL EASE
INTO THE FAR NRN MTNS THIS EVENING.

43

&&

.PREV DISCUSSION...346 AM MST THU JAN 30 2014...
LOTS TO CONSIDER EARLY THIS MORNING REGARDING PLACEMENT AND TIMING
OF HAZARDOUS WEATHER HIGHLIGHTS OVER THE REGION. THE LATEST WATER
VAPOR AND CIRA BLENDED PWAT LOOPS SHOW AN IMPRESSIVE MOISTURE RICH
JET STREAM CRASHING INTO THE WESTERN UNITED STATES. UPPER WINDS OF
140-160 KTS WITH THIS JET STREAM WILL DELIVER A SPRING-LIKE PUNCH
OF WINDS TO MUCH OF NM TODAY AND FRIDAY. LATEST OBS SHOW SURFACE
WINDS ALREADY INCREASING ALONG AND EAST OF THE CENTRAL HIGH TERRAIN.
THIS FALLS IN LINE VERY WELL WITH TREND OF SREF 700MB MEAN WINDS OF
50-60 KTS. HIGH WIND WARNINGS LOOK IN GREAT SHAPE TODAY AND ONLY A
FEW AREAS OF WESTERN NM WILL NEED SOME WIND ADVISORIES. OBS ALSO
INDICATE SNOW BEGINNING TO BREAK OUT OVER COLORADO...AND THIS WILL
TREND TO THE SOUTH TODAY INTO THE FAR NORTHERN MTS OF NM. STRONG
WARM MOIST ADVECTION OVER THE AREA WILL FORCE TEMPS WELL ABOVE
NORMAL...ESPECIALLY EASTERN NM. EXPECT NEAR RECORD TEMP FOR AREAS
FROM TUCUMCARI SOUTH TO CLOVIS AND ROSWELL. SNOW LEVELS WILL BE
HIGH ACROSS THE NORTH. WILL UPGRADE WINTER STORM WATCH TO A WARNING
AND PUSH BACK TIMING TO 02Z. FOR RED FLAG CONCERNS SEE FIRE WEATHER
DISCUSSION BELOW.

IMPRESSIVE 700-500MB LAYER WINDS WILL CONTINUE TONIGHT ALONG THE
EAST SLOPES. SOME DECOUPLING WILL OCCUR SO WINDS WILL FALL BELOW THE
WARNING THRESHOLD...HOWEVER SPEEDS WILL HOVER NEAR ADVISORY THEN
INCREASE DRAMATICALLY AGAIN FRIDAY. CURRENT HIGH WIND HIGHLIGHTS FOR
THE REGION ALONG AND SOUTH OF I-40 IN EASTERN NM LOOK GOOD FOR
FRIDAY. AS THE UPPER JET SLIDES SOUTH STRONG MOIST WESTERLY UPSLOPE
FLOW WILL SLAM THE NORTHERN MTS. WILL EXPAND THE WINTER HIGHLIGHTS
TO ADVISORIES FOR THE FAR NW HIGHLANDS...JEMEZ...AND SANGRE DE CRISTO
MTS THRU EARLY SATURDAY MORNING. SOME HIGH PEAKS MAY SEE WARNING
AMOUNTS BUT OVERALL IT WILL TAKE ROUGHLY 36 HRS TO DO SO. WIND WILL
ALSO BE A CONCERN FOR THE SANGRES SO LOOK FOR BLOWING SNOW POSSIBLE.

IT DOES APPEAR THERE WILL BE ONE WEAK TRAILING UPPER VORT THAT
SLIDES OVER THE AREA SATURDAY...BRINGING A POTENTIAL UPTICK IN SNOW
SHOWERS. AT THIS TIME HAVE NOT MADE MANY CHANGES TO EXTENDED GRIDS.
THE ACTIVE PATTERN IS PROGGED TO CONTINUE SUNDAY THROUGH NEXT WEEK
WITH SEVERAL MORE DISTURBANCES MOVING OVER NM WITH A BACK DOOR
FRONTAL BOUNDARY BANKED UP AGAINST THE CENTRAL MT CHAIN. MODEL QPF
INDICATES PRECIP BREAKING OUT OVER NM WHICH IS ALWAYS A VERY TRICKY
SCENARIO TO FORECAST.

GUYER

.FIRE WEATHER...
A MULTIFACETED HAZARDS WX PATTERN IN THE CARDS...ESPEC FOR THE NEXT
48 TO 72 HOURS...WITH THE EMPHASIS ON WINDS AND SOME AREAS OF RED
FLAG CONDITIONS. HUMIDITIES...WIND SPEEDS AND WETTING PRECIP CHANCES
ARE STILL LOOKING TO BE SOME OF THE MORE CHALLENGING PARAMETERS TO
DEAL WITH. FIRE WEATHER WATCH THAT WAS IN EFFECT FOR THE RIO GRANDE
VALLEY AND PORTIONS OF EASTERN NM FOR LATER TODAY WILL BE UPGRADED
TO RED FLAG WARNING...THOUGH CONFIDENCE IS LOWER FOR THE RIO GRANDE
VALLEY THAN FOR THE EAST. DECIDED TO UPGRADE RIO GRANDE VALLEY FIRE
WX ZONE 106 AS WELL SINCE WINDS AND MIN RH SHOULD BE CLOSE ENOUGH
TO...AND IN SOME AREAS JUST INTO...CRITICAL THRESHOLDS FOR LONG
ENOUGH THAT...GIVEN THE SERIOUSLY DRY CONDITIONS...IT SEEMS A LITTLE
UNWISE TO TRIM THIS ZONE OUT OF THE WARNING AREA. BUT TRIMMING IT
OUT ALSO HAS SOME RELEVANCE AS WELL SINCE THERE MAY BE ENOUGH
LINGERING CLOUD COVER TO SUPPRESS NEAR SFC WINDS A BIT. SO...DAY
CREW MAY WANT TO REVISIT THIS LATER THIS MORN WHEN LATEST MODEL
DATA IN THE MIX. THERE IS ACTUALLY A LITTLE MORE CRITICAL AREA
COVERAGE IN EASTERN THIRD OF FIRE WX ZONES 105 AND 109...BUT HAINES
IS 3 OR LESS IN THIS AREA WHICH IS PART OF REASON FOR NOT ISSUING
RED FLAG WARNING THERE.

WINDS TO COME DOWN SOME TONIGHT...BUT FAIRLY LIKELY TO REMAIN BREEZY
TO QUITE WINDY ALONG AND A LITTLE WAYS EAST OF CENTRAL MTN CHAIN.
FORTUNATELY RH COMES BACK UP ENOUGH...AND OR WIND DROPS LOW
ENOUGH...TO STAY WITH THE CURRENT EARLY EVE FIRE WX...UPGRADED TO
RED FLAG...HIGHLIGHT EXPIRATION TIME. LOOK FOR YET ANOTHER NIGHT OF
FAIR TO POOR RH RECOVERIES...EXCEPT FOR MORE NORTHERLY AREAS WHERE
MOISTURE ADVECTION SHOULD BE ENOUGH TO PROVIDE GOOD TO PERHAPS VERY
GOOD RECOVERIES IN SPOTS. WINDS WILL QUICKLY SURGE UP AGAIN FRI
WITH ANOTHER DAY OF SOMEWHAT STRONGER THAN SEASONAL NORMAL MIXING.
TEMPS TO BEGIN A COOLDOWN...THOUGH STILL HIGH TEMPS TO REMAIN ABOVE
NORMAL EAST. HOWEVER...MINIMUM HUMIDITIES GENERALLY LOOK TO BE IN
THE 16 TO 20 PERCENT RANGE WITH LOW HAINES VALUES AND GENERALLY 3 HR
OR LESS DURATION. SO...NO HIGHLIGHTS ISSUED YET FOR THAT EAST
CENTRAL NM FIRE WX ZONE.

JUST ENOUGH MOISTURE FOR SOME MEASURABLE PRECIP STILL IS A
POSSIBILITY FOR THE NORTHERN MOUNTAINS. LIGHT TO MODERATE
ACCUMULATING SNOWS ARE POSSIBLE LATER TONIGHT...ESPECIALLY FOR THE
SAN JUANS AND HIGHEST TERRAIN OF THE SANGRE DE CRISTOS AS OROGRAPHIC
FORCING KICKS IN. BUT IN MAY CONTINUE FRI NIGHT AND EVEN INTO SAT SO
FURTHER ACCUM MORE LIKELY LATER IN THIS PERIOD.

A BACK DOOR COLD FRONT WILL MOVE INTO THE PLAINS FRI NIGHT AND
SAT...WHICH WILL COOL TEMPS BACK...ESPECIALLY IN THE EAST. MODELS
CONTINUE TO SUGGEST AN UNSETTLED PATTERN THROUGH THE WEEKEND...AS A
TROUGH SLIDES ACROSS THE STATE EITHER SAT NIGHT. GFS REMAINS
SLIGHTLY STRONGER WITH THE TROUGH THAN THE ECMWF...CREATING A LITTLE
MORE PRECIP COVERAGE. STILL SOME QUESTION AS TO EXACTLY WHERE BEST
COVERAGE WILL BE.

MODELS STILL GENERALLY SUPPORT A STRONGER UPPER LEVEL TROUGH EARLY
NEXT WEEK. THERE MAY BE A BACK DOOR FRONT SLIDING DOWN THE PLAINS
AHEAD OF THE TROUGH AXIS...THUS...IT IS POSSIBLE THAT THE EASTERN
HALF OF THE STATE WILL HAVE THE BEST CHANCES FOR PRECIP...BUT MODELS
OTHER THAN THE ECMWF NOT SHOWING MUCH PREFERENCE WEST OR EAST.

43

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TODAY TO 7 PM MST THIS EVENING FOR THE
FOLLOWING ZONES...NMZ502-505-506.

HIGH WIND WARNING UNTIL 7 PM MST FRIDAY FOR THE FOLLOWING ZONES...
NMZ521>524-526-533-539-540.

FIRE WEATHER WATCH FROM NOON MST TODAY THROUGH THIS AFTERNOON FOR
THE FOLLOWING ZONES...NMZ104-106-108.

HIGH WIND WARNING UNTIL 11 PM MST THIS EVENING FOR THE FOLLOWING
ZONES...NMZ512>515-527>529-532.

WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 4 AM MST
SATURDAY FOR THE FOLLOWING ZONES...NMZ503-511>515.

WINTER STORM WARNING FROM 7 PM THIS EVENING TO 4 AM MST SATURDAY
FOR THE FOLLOWING ZONES...NMZ510.

&&
Hazardous weather outlook, Jan 30, 5:55 AM MST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
555 AM MST THU JAN 30 2014

NMZ501>540-311300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
555 AM MST THU JAN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG TO DAMAGING WIND GUSTS UP TO 75 MPH WILL IMPACT AREAS FROM
THE CENTRAL MOUNTAIN CHAIN TO THE ADJACENT HIGHLANDS AND PLAINS
TODAY THROUGH TONIGHT. PORTIONS OF WESTERN NEW MEXICO WILL SEE
WIND GUSTS UP TO 50 MPH AS WELL TODAY. CRITICAL FIRE WEATHER
CONDITIONS WILL IMPACT THE LOWER RIO GRANDE VALLEY AND MUCH OF
THE EASTERN PLAINS TODAY. RAIN AND SNOW WILL DEVELOP OVER THE FAR
NORTHERN HIGH TERRAIN LATE TODAY AND CONTINUE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG TO DAMAGING WIND GUSTS UP TO 75 MPH WILL IMPACT AREAS FROM
THE CENTRAL MOUNTAIN CHAIN TO THE ADJACENT HIGHLANDS AND PLAINS
SOUTH OF INTERSTATE 40 FRIDAY. SNOW WILL CONTINUE OVER THE NORTHERN
HIGH TERRAIN WHERE SIGNIFICANT ACCUMULATIONS ARE EXPECTED ABOVE
7500 FEET. GUSTY WINDS WILL CREATE AREAS OF BLOWING SNOW. THE MOST
SIGNIFICANT ACCUMULATIONS WILL OCCUR IN THE HIGH TERRAIN OF RIO
ARRIBA COUNTY EAST OF CHAMA AND TIERRA AMARILLA...AND POSSIBLY
AROUND RED RIVER.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO
REPORT DAMAGING WINDS AND/OR WILDFIRES. SPOTTERS ARE ENCOURAGED TO
DIAL 1.888.386.7637 TO REPORT HAZARDOUS WEATHER CONDITIONS.

GUYER

In the hours before

Local storm report, Jan 30, 4:12 AM MST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
412 AM MST THU JAN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 AM     NON-TSTM WND GST RATON CREWS AIRPORT     36.73N 104.50W
01/30/2014  M69 MPH          COLFAX             NM   ASOS

            KRTN ASOS.

&&

EVENT NUMBER ABQ1400039

GUYER
Local storm report, Jan 30, 5:16 AM MST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
516 AM MST THU JAN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 AM     NON-TSTM WND GST RATON CREWS AIRPORT     36.73N 104.50W
01/30/2014  M82 MPH          COLFAX             NM   ASOS

            KRTN ASOS.

&&

EVENT NUMBER ABQ1400040

RJOJOLA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 4:10 AM MSTWind AdvisoryABQ15 hr
Jan 30, 4:27 AM MSTWinter Storm WarningABQ55 hr
Jan 30, 4:27 AM MSTWinter Weather AdvisoryABQ48 hr

Nearby

Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.